# SDR SIMA1535

- Difficulty date: June 1, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 319
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001202
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND RIGHT AFT INBOARD AND RIGHT AFT OUTBOARD SEAT TRACKS (P/N S53678001202, S53678001201) CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW EO E9-5300-013.  (M)
